How Long Do Side Effects Of Nitrofurantoin Mono Mac Last

7 Replies Updated



Conversation Starter

sharon Says:


I have a rash all over my body after a 10-day course of nitrofurantoin mono macro. The rash started the day after I finished the antibiotic. How long can I expect it to last as the itching is driving me crazy!!



Showing Replies 1 - 7 of 7 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Sharon! How are you doing?

If it's an itchy rash, then that's most likely from an allergic reaction, the rash that antibiotics can cause as a side effect is specifically called a non-allergic rash, because it just causes a topical skin rash, with no itching or hives.

Learn more Nitrofurantoin details here.

Have you consulted your doctor? An allergic rash may require proper medical treatment and you will most likely not be able to take this antibiotic again, in the future.


REPLYSHAREREPORT
Was this helpful?     1     1  
2
Jamie Says:
via mobile

I'm 28 yrs old and was prescribed macrobid 100mg for a bad bladder infection yesterday. I have had a horrible headache since last night and I get this weird feeling every so often in my chest, I took my pulse and that weird feeling I was getting is my heart skipping beats for a few seconds. Is this something g I should be alarmed about?

REPLYSHAREREPORT
Was this helpful?     7     0  
3
PAM Says:

I wish the side effects of this capsule of itching was all I had. After surgery was given this by by a doctor that should have his license jerked away that he never performs another surgery again, but that night I got the prescription filled, (I thought waiting so long) What is the pharmacy doing filling capsules, to my surprise it was capsule after I opened it up at home. I took 1, and within an hour went bezerk, I STARTED RUNNING HIGH FEVER, COLD CHILLS, AND HEART RACING SO FAST, i thought I WAS DYING. It took 4 days and 4 night, before I GOT TO SLEEP, bowels running off, I GOT INTO COLD TUBS OF WATER TO TAKE FEVER DOWN, OVER 103 TO 104, MAYBE HIGHER.

After 4 days and 4 nights of heck, I THOUGHT, maybe it was a virus or flu I PICKED UP, SO i took another 1, and again within an hour same thing happened 4 days and 4 nights. when I called the doctor he so evilly just said it is not suppose to do that. I KNOW PEOPLE ARE EVIL IN THIS WORLD, THANK GOD NOT ALL, but seeing what is happening with drugs and those in medical, THAT pharmacy, no other customers, in that pharmacy that night, I waited over an hour, as he kept coming to window glaring at me. I DO NOT USE AND HAVE NEVER USED STREET DRUGS THAT CAUSE PARANOIA EITHER. My son walked in one night and saw me and said mom get in cold water to get that fever down, I DID, MANY TIMES NIGHT AND DAY. MY HEART BEAT SO FAST, IT SCARED ME. caps not yelling at all. Has anyone else gone through this with this drug?


REPLYSHAREREPORT
Was this helpful?     4     0  
4
gail Says:
via mobile

I had an allergic reaction to bactrim and I was given a kenalog shot.. called her back today which is a week later because of tingling in the left side of my face and left foot..she told me to take an 81 mg asprin daily and told me to come in for another kenalog shot and called in methacarbamol for my leg cramps. Will these meds help?..I truly dont like the tingling in my face..

REPLYSHAREREPORT
Was this helpful?     2     0  
5
tina Says:

i went thru living hell on nitrofurantion
never again


REPLYSHAREREPORT
Was this helpful?     5     1  
6
Jackie Says:

I have taken nitrofurantoin I have had a reaction feeling sick headaches temperature tired I have only taken three 50mg how long before it is out of my system

REPLYSHAREREPORT
Was this helpful?     0     0  
7
Mylan Bestie Says:

Re: PAM (# 3)


I'm struggling with a clonazepam that doesn't agree w/ me and then THIS macrodantin. I did go to the ER. My heart was going really fast for a long time. It happened last night again and I somehow managed to wait it out. I'm hoping it goes away. I only took one capsule (25 mg) and it caused heart racing, itching and joint swelling since Saturday. So much for the shelf life of 24 hours. It's much longer if somebody has a reaction.


REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Nitrofurantoin mono mac side effects
I am taking this medication for a UTI. I have been on it for a day and a half. This morning I was suddenly wakened by a ... 17 replies
nitrofurantoin mono mac side effects dangerous?
Taking 100mg q 12hrs on day 3 for UTI. Having blood-shot and itchy eyes along with moderate joint pain and swelling. Sho... 1 reply
side effects of nitrofurantoin monomac
After completion of this drug regimen, I find that I am having terrible gas. My gut hurts, but I don't seem to pass ... 36 replies
Nitrofurantoin mono/Mac 100mg side effects
After taking this medication for three days, I did not experience any side effects except for intense headaches right af... 5 replies
nitrofurantoin mono mcr 100 side effects
after taking this medication for 4 days my wife feels weak and shakey she has the same side effects after wearing a nitr... 1 reply
Taking Nitrofurantoin Mono Mac 100mg For Long Term
My Neurologist prescribed Nitrofurantoin Mono-MCR 100mg for the rest of my life ## Nitrofurantoin is an antibiotic usual... 2 replies
nitrofurantoin side effects
I am 76 years old. I was prescribed Nitrofurantoin 50 MG twice a day for a UTI. On the 11th day I developed a red rash a... 5 replies
nitrofurantoin side effects while taking norco
I am trying to find out if it is ok to take norco with nitrofurantoin mcr 100 mg. Are there any dangers of mixing the tw... 2 replies
nitrofurantoin with alcohol side effects thread
just wondering if on day 5 its ok to drink beer once in awhile ## Hello, Ma! How are you? It is best to abstain from alc... 1 reply
how long do side effects of gabapentin last
I was prescribed gabapentin for nerve pain and my ankle feet and legs swelled really badly I changed to pregabalin but t... 8 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 23 April 2018.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA